# SDR ABXA9701457

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, RIGHT GEAR UNSAFE LIGHT ILLUMINATED.  GEAR UPLATCH CHECK UNSATISFACTORY.  CYCLED GEAR TWICE WITH SAME RESULTS (GEAR DOOR OPEN LIGHT ILLUMINATED DURING UPLATCH CHECK) WITH AERODYNAMIC BUFFETING.  INSTALLED A .030 SHIM UNDER THE GEAR DOOR LATCH ROLLERS IAW DC-9 MM 32-31-4.
